ՀԱՅԱՍՏԱՆԻ ԿԵՆՍԱԲԱՆԱԿԱՆ ՀԱՆԴԵՍ =Biological Journal of Armenia

Применение математического метода в систематике рода Sorbus L.

Габриелян, Э. Ц. and Гамбарян, Павел П. (1972) Применение математического метода в систематике рода Sorbus L. Հայաստանի կենսաբանական հանդես Biological Journal of Armenia Биологический журнал Армении, 25 (9). pp. 23-31. ISSN 0366-5119

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
4Mb

Item Type:Article
Additional Information:Մաթեմատիկական մեթոդի կիրառումը Sorbus L. ցեղի տաքսոնոմիայում: Application of mathematical methods in the systematization of Sorbus L. species.
Uncontrolled Keywords:Գաբրիելյան Է. Ց., Ղամբարյան Պավել Պ., Gabrielian E. Tz., Gambarian Pavel P.
Subjects:Biology > Botany
Biology > Applied Biology
ID Code:6749
Deposited By:Ruzan Tumanyan
Deposited On:27 Oct 2011 14:38
Last Modified:16 Feb 2014 15:46

Repository Staff Only: item control page